Schaefer type theorem and periodic solutions of evolution equations

By Yicheng Liu, Zhixian Li. 2006

52 citations recorded by the source corpus.

Abstract Two fixed point theorems for the sum of contractive and compact operators are obtained in this paper, which generalize and improve the corresponding results in [H. Schaefer, Uber die methode der a priori-Schranken, Math. Ann. 129 (1955) 415–416; T.A. Burton, Integral equations, implicit functions and fixed points, Proc. Amer. Math. Soc. 124 (1996) 2383–2390; V.I. Istrǎtescu, Fixed Point Theory, an Introduction, Reidel, Dordrecht, 1981; T.A. Burton, K. Colleen, A fixed point theorem of Krasnoselskii–Schaefer type, Math. Nachr. 189 (1998) 23–31; D.R. Smart, Fixed Point Theorems, Cambridge Univ. Press, Cambridge, 1980]. As the applications for the results, we obtain the existence of periodic solutions for some evolution equations with delay, which extend the corresponding results in [T.A. Burton, B. Zhang, Periodic solutions of abstract differential equations with infinite delay, J. Differential Equations 90 (1991) 357–396].

Subfields: Applied Mathematics, Geometry and Topology, Numerical Analysis

View Paper: https://www.semanticscholar.org/paper/5abd94a88c209fd7e77be5de333ea7a2629b6b6f

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Jesus Garcia-Falset
  2. M. Taoudi
  3. Elena Moreno-Gálvez
  4. K. Latrach
  5. Nawab Hussain

In Geometry and Topology

  1. M. Taoudi
  2. K. Latrach
  3. Elena Moreno-Gálvez
  4. Jesus Garcia-Falset

In Numerical Analysis

  1. Jesus Garcia-Falset

Citations in the corpus